Tuesday, 31 March 2015

Racing heart? Numinous dread?

I'm getting what I suspect to be a side-effect of my Wellbutrin: for about a day and a half now, I've had this weird feeling in my chest.

Sometimes it feels like my heart'd be racing -- but when I try to time my pulse it doesn't seem that fast.

Sometimes it feels like … well … like an anxiety attack without the anxiety attack.

I should probably bring this up with my psychiatrist; but at the same time -- while uncomfortable -- it doesn't really do much. My mood doesn't change from it (much), and it doesn't really influence my functioning.

It's just … weird. And I can't come up with good googleable descriptions of it.

No comments:

Post a comment

Comment policy:
We reserve the right to edit all comments. In particular, we will not tolerate phobic content (race, sex, gender, sexual orientation, nationality, religion, mental health status, etc.) nor personal attacks or threats toward another commenter, significantly off-topic, or is an obvious trolling attempt.